# SDR AALA200802553

- Difficulty date: September 23, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 68,753 hours, 30,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 826
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ANGLE CRACKED AT TOP OF CENTER AUXILIARY FUEL TANK BELOW SEAT TRACK NR 5 AT STATION 826.  INSTALLED STACK DOUBLERS IN ACCORDANCE WITH ESO 80559 DATED 24 SEP 2008.
